# SDR HEEA080525

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,010 hours
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Compensator
- Part number: 3030083
- Part serial: 4107216
- Condition: Damaged
- Location: Engine Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADJUSTMENT PIN LOOSE IN HOUSING.
